Translator Disclaimer
2018 More Automorphism Groups of Countable, Arithmetically Saturated Models of Peano Arithmetic
James H. Schmerl
Notre Dame J. Formal Logic 59(4): 491-496 (2018). DOI: 10.1215/00294527-2018-0009

Abstract

There is an infinite set T of Turing-equivalent completions of Peano Arithmetic (PA) such that whenever M and N are nonisomorphic countable, arithmetically saturated models of PA and Th(M), Th(N)T, then Aut(M)Aut(N).

Citation

Download Citation

James H. Schmerl. "More Automorphism Groups of Countable, Arithmetically Saturated Models of Peano Arithmetic." Notre Dame J. Formal Logic 59 (4) 491 - 496, 2018. https://doi.org/10.1215/00294527-2018-0009

Information

Received: 24 December 2015; Accepted: 9 May 2016; Published: 2018
First available in Project Euclid: 2 October 2018

zbMATH: 06996540
MathSciNet: MR3871897
Digital Object Identifier: 10.1215/00294527-2018-0009

Subjects:
Primary: 03H15
Secondary: 03C62

Rights: Copyright © 2018 University of Notre Dame

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 4 • 2018
Back to Top